# SDR CALA0300332

- Difficulty date: June 23, 2003
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N17614
- Make and model: Boeing 737524
- Aircraft serial: 27327
- Aircraft time: 25,984 hours, 13,969 cycles
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 25,984 hours, 13,969 cycles
- Component: Transformer Rec
- Component part number: 0802032501
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A HEAVY ELECTRICAL ODOR WAS NOTICED IN THE CABIN WHILE EN ROUTE TO DCA.  THE ODOR WAS ACCOMPANIED BY FAILURE OF CABIN LIGHTS, OVEN, AND AUTOPILOT AND THE NR 1 ENGINE GENERATOR BUS OFF LIGHT, AND RIGHT EQUIP COOLING SUPPLY OFF LIGHT ILLUMINATED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 TRANSFORMER RECTIFIER (TR) C/B POPPED.  THE NR 1 TR CIRCUIT BREAKER WAS REMOVED AND REPLACED.  THE NR 1 TRANSFORMER RECTIFIER WAS REMOVED AND REPLACED IAW MM 24-21-31.  ALL OPERATIONAL CHECKS WERE NORMAL.
